# SDR MALA040191

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 16,160 hours, 17,676 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Socket
- Part number: 9111112163252
- Condition: Damaged
- Location: Exterior
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO STC W INBOARD LIGHT ILLUMINATED ON IT'S OWN.  FOLLOWED QRH LIGHT STAYED ON.  MAINTENANCE PERFORMED INDICATION ONLY REPLACED W INBOARD SOCKET, P/N 911-1112-1632-525 AT LOCATION 22HP, OPS CHECK GOOD.
